2019
Том 71
№ 11

All Issues

Sokolenko A. I.

Articles: 3
Article (Ukrainian)

The question of Tauberian theorems

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 3. - pp. 411–415

Article (Ukrainian)

On Tauberian theorems for one class of regular matrices

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 832–836

Article (Ukrainian)

Knopp kernels for series summing by a regular positive matrix

Sokolenko A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 565–572